Davoodi, A., Zarepisheh, M., Fallah Nejad, R.. (1400). The Generalized Returns to Scale for Multiplicative Models in Data Envelopment Analysis. , 13(3), 251-260.
A. Davoodi; M. Zarepisheh; R. Fallah Nejad. "The Generalized Returns to Scale for Multiplicative Models in Data Envelopment Analysis". , 13, 3, 1400, 251-260.
Davoodi, A., Zarepisheh, M., Fallah Nejad, R.. (1400). 'The Generalized Returns to Scale for Multiplicative Models in Data Envelopment Analysis', , 13(3), pp. 251-260.
Davoodi, A., Zarepisheh, M., Fallah Nejad, R.. The Generalized Returns to Scale for Multiplicative Models in Data Envelopment Analysis. , 1400; 13(3): 251-260.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب